# SDR IPXA11565642

- Difficulty date: March 6, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON FLOOR INTERCOSTAL, SEVERAL AREAS ON UPPER SURFACE BA 310- BS 324. WL 208 LBL60.  REPLACED PART IAW SRM 51-40-02-0G.
